# SDR QXEA200400728

- Difficulty date: October 28, 2004
- Submitted: November 1, 2004
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 5,489 hours, 4,034 cycles
- Engine: Ge CF348C1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6619002
- Part serial: K0042
- Condition: Leaking
- Location: Nr 2 Hyd Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLIGHT RETURNED TO FIELD AFTER THE NR 2 HYDRAULIC SYSTEM FAILED.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE NR 2 ENGINE DRIVEN PUMP LEAKING. A NEW PUMP WAS INSTALLED, OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
